Saturday, January 7, 2012

Recent Exacerbation and Wellbutrin

My Neurologist recommended an antidepressant about a month ago. He started me with Celexa but it quickly caused constipation. Then I was switched to Wellbutrin XL 150mg taken once a day first thing in the morning. At the time I started Wellbutrin, I was going through alot of personal stuff, hence the antidepressants. I found myself having a hard time going to sleep, and when I would, quickly waking up and the mind would run for hours. Eventually it all would meld into long sleepless nights. Watching every hour pass.
This whole time I am thinking that I am having some kind of mental break down, the way 2011 happened, that I had reached my mental meltdown point and was self destructing.
I took 15 Wellbutrins. One a day. 20 nights were fucked.
While talking to my sister, she stated that she had an immediate bad reaction to Wellbutrin which included insomnia. The light bulb went on, really took a while to find the switch. I never took Wellbutrin again. It took about 5 nights for the sleeping to get better.

I had an exacerbation that I think was rooted from the lost sleep and body shutting down.
Pain from spasms in my back and legs left them barely functional. Heavy spasms in the face and extremities.
Saw my chiropractor for the back before calling neuro. He could feel the spasms in my back where I couldn't due to the pain. Tried cold laser therapy which did nothing. He offered accupuncture and I agreed but in less than a minute I was covered in sweat and lost my color.
Extremely poor bowel and bladder function/control. Most painful experience to date with MS.
About 2-3 days into steroids things started settling down.
On the third day of the exacerbation I was able to obtain some hash, and I feel like I was making a faster recovery at that time. How much? We will never know.

I got a general practice doctor last week. I had not seen a general practitioner in nearly 14 years.
He is a nice guy, a young doctor. Seems intelligent. He said he didn't know what Gilenya was before coming in to see me so he looked it up before hand. He sought out knowledge about his patient.
We discussed the anxiety issues. As I have mentioned, I believe I have developed a needle phobia likely from Rebif.
He has put me on Ativan 0.5mg twice a day. I really feel no different on this stuff. And this is supposed to have an immediate affect. Smoking some pot has the immediate affect. My muscle relaxer, pain killer, antidepressant, all from a little plant.
I am going to give Ativan until the end of the prescription to show me something, otherwise I will drop it.
I really would like to cut back on the medications taken daily. Ideally just Gilenya and a few vitamins.
That's where I would like to be.

No comments:

Post a Comment